... yeast infection coming on. I bought the applicator with the cream and tonight was my first time using it. I got up to go to the restroom bc I was cramping and when I tried to use the bathroom a clump of blood and what looked like mucus came out. My last period was about 2.5-3 weeks ago. Could this be a miscarriage? Or blood clot? Help!!
I don't see how it could be a miscarriage with that timing since your period. You would not even notice if a pregnancy didn't attached, its microscopic .And you'd have other bleeding with it. It could be the medicine discolored by old blood in your vagina. If it keeps happening see your dr, but I suspect it was just the medication.
i wouldn't waste a minute - I suggest you see a doctor asap.
My mother had an experience like yours and she wound up being pregnant -
she went on to have the baby and my baby sister (my God-child) had
Downs' Syndrome. Unfortunately, she died when she was 7 months old.
Also, I knew the night I got pregnant with my twin daughters *identical*, and
a few weeks later I felt poorly - went to the hospital and they determined that
I was pregnant and thought I had a tubular pregnancy - but it went on to be
that I was pregnant with twins, conceived on the one ovary I had left. So,
these things are not always cut and dried. Look for your doctor for the
answer. I do hope it is just a yeast infection and I hope you will find comfort
soon. Be well. Trish
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2013 • 2 answers
Posted 6 Jan 2015 • 1 answer
Vaginal Yeast Infection - I was told by my doctor I had a mild yeast infection about 3 weeks ago she
Posted 14 Jan 2015 • 1 answer
After using Monistat 3 for the first time I woke up to white cream all over my private area and wet?
Posted 23 Oct 2016 • 0 answers
Posted 1 Jul 2017 • 0 answers